# SDR UPS805079

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 1610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND MODERATE CORROSION DAMAGE BETWEEN FLOOR WEB AND STIFFENER IN AFT ACCY COMPT FS 1610, ABOVE LONG 23R.  REPLACED STIFFENER PER SRM 51-1-20D.
